@article{MAIS_2009_16_2_a5,
author = {L. S. Kazarin and E. I. Chankov},
title = {A commutativity criterion for a group of odd order},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {103--108},
year = {2009},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2009_16_2_a5/}
}
L. S. Kazarin; E. I. Chankov. A commutativity criterion for a group of odd order. Modelirovanie i analiz informacionnyh sistem, Tome 16 (2009) no. 2, pp. 103-108. http://geodesic.mathdoc.fr/item/MAIS_2009_16_2_a5/
[1] E. Bannai, T. Ito, Algebraicheskaya kombinatorika. Skhemy otnoshenii, Mir, M., 1987 | MR
[2] L. S. Kazarin, V. V. Yanishevskii, “O konechnykh prosto privodimykh gruppakh”, Algebra i Analiz, 19:6 (2007), 86–116 | MR
[3] A. I. Kostrikin, Vvedenie v algebru, v. 3, Osnovnye struktury algebry, Fizmatlit, M., 2001
[4] M. Khamermesh, Teoriya grupp i ee primenenie k fizicheskim problemam, Mir, M., 1966
[5] V. V. Yanishevskii, Struktura konechnykh $SR$-grupp, Dis. ... kand. fiz.-mat. nauk, Yaroslavl, 2008
[6] E. A. Bertram, “On large cyclic subgroups of finite groups”, Proc. Amer. Math. Soc., 56 (1976), 63–66 | DOI | MR | Zbl
[7] I. M. Isaacs, Character theory of finite groups, Acad. Press, N.Y., 1976 | MR | Zbl
[8] G. Mackey, “Multiplicity free representations of finite groups”, Pacific. J. Math., 8 (1958), 503–510 | MR
[9] E. P. Wigner, “On representations of finite groups”, Amer. J. Math., 63 (1941), 57–63 | DOI | MR | Zbl